Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking both allopathic and ayurvedic for thyroid, please suggest me

I am taking both allopathic and ayurvedic for thyroid is ok or no
Asked On : Tue, 6 Apr 2010
Answers:  3 Views:  674
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello, avoid overmedicating your self.
Thyroid medications in allopathy is a harmone so hence no too many side effects. Please take the medications regularly, eat well and do regular exercise. Do not skip the doses and get a regular t3 and tsh levels monitored. I hope i have answered your query. Take care
Answered: Sun, 20 Nov 2011
I find this answer helpful
  Anonymous's Response

No, it is better to consult a single Doctor for a particular problem, as the drugs could interact or have double effect. The purpose is to control the thyroid function, Allopathy does this very well, I know this as I am an allopathy Doctor. Ayurveda too may do the same, but I am not aware of it, so cant comment. Just be purpose oriented.

Answered: Sun, 11 Apr 2010
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome to HCM forum.Why should you need two types of pathy for the treatment when it can be achieved very promptly and efficiently by the total modern and scientific allopathic treatment.Go for allopathic treatment but it doesn't mean I am undermining or degrading Ayurveda.Thanks and good luck.
Answered: Sun, 20 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor